# SDR DALA2020012100427

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 61,402 hours, 22,179 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A DEBOND ON DENT NR 6 ON THE UPPER SURFACE OF SPOILER NR 6.  THE SPOILER WAS REPAIRED IAW SRM 57-70-01-2R-01, NOTES 1, AND SRM 51-70-10-2R, REPAIR GENERAL.
